MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVE; POWERED WHEELCHAIR

WU'S TECH CO., LTD. DRIVE; POWERED WHEELCHAIR
Model Number TITANAXS-22CS
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Wound Infection (2447)
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified through claims of a complaint involving a powered wheelchair.The end user's attorney stated that the "footrest became loose and [the end user] suffered a cut on his toe from the screw which led to an infection and subsequently that toe had to be amputated." there were no additional details as to what type of medical treatment was sought within the initial complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
WU'S TECH CO., LTD.
yuan peir st. no. 225
hsin-chu city, hsin-chu 30093
TW  30093
Manufacturer (Section G)
WU'S TECH CO., LTD.
yuan peir st. no. 225
hsin-chu city, hsin-chu 30093
TW   30093
Manufacturer Contact
tim kao
yuan peir st. no. 225
hsin-chu city, hsin-chu 30093
TW   30093
MDR Report Key17386555
Report Number9616873-2023-00005
Device Sequence Number12280081
Product Code ITI
UDI-Device Identifier00822383933924
UDI-Public822383933924
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTITANAXS-22CS
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale